# SDR CALA2019011300087

- Difficulty date: January 11, 2019
- Submitted: January 13, 2019
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 60,003 hours, 25,478 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Seal
- Part number: D57460168008
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 1 SLAT OB EDGE SEAL LWR FASTENER HOLE AND LEADING EDGE HAS DAMAGE SUPPORT TASK PER NR NO.9295226 REPAIRED LT WING NR 1 SLA OB EDGE SEAL IAW SRM 57-42-21-300 -004.
